# SDR YENA20120121420

- Difficulty date: January 21, 2012
- Submitted: January 30, 2012
- Operation: Air carrier
- Aircraft: N703JB
- Make and model: Airbus A320-232
- Aircraft serial: 3381
- Aircraft time: 16,206 hours, 5,594 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sensing Element
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 544 DIVERTED, AFTER TAKEOFF AT ACCEL ALT CREW GOT THE AIR L WING LEAK.  T/S AS PER ASM 36-22-01(SO1), FOUND LOOP "A" AND LOOP "B" FAULTS FOR LT WING.  AFTER BMC1-2 TEST LOOP "A" OPEN SIGNAL.  FOUND LOOSE CONNECTOR AT DISCONNECT 22HF/23HF - AFTER RECURRING, RESISTANCE CHECKS GOOD (11 OHMS).  LT WING LOOP B READING SHORT WITH AIR BLEED CLASS 11 MAINTENANCE MESSAGES DISPLAYED ON ECAM.  REMOVED AND REPLACED 55 HF OVERHEAT SENSING ELEMENT PER A320 AMM 36-22-16-400-007.  OPS CHECK OF OVERHEAT DETECTION SYS NORMAL.
